# SDR FDEA202203200604

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29213
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING UPPER FORMER AT APPROXIMATELY XOS 912 FOUND CRACKED.  LEFT HAND WING UPPER COMPARTMENT FIXED LEADING EDGE APPROXIMATELY XOS 912   CRACKED FORMER REMOVED AND REPLACED AS PER SRM 51-31-01-OG. FORMER   FABRICATED AS PER DOUGLAS DRAWING ARB 2921 REVISION A. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
